# SDR ABXA20251023278

- Difficulty date: October 23, 2025
- Submitted: October 25, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,624 hours, 25,809 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Aileron Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON LOCKOUT EICAS WHEN SLOWED TO 250 KTS. AFTER AC LANED MTX GROUNDD ACFT AND TOUBLESHOT IAW FIM 27-11 FT 804, FOUND FAULT BULB ON LT SAM. SWAPPED SAM P/N 285T001S-117 / S/N. 000276 WITH SAM S/N D01364 / P/N 285ST001S-116. NO HELP. ORIGINAL SAM REINSTALLED. CHKD LT LOCKOUT AILERON IAW AMM 27-11-44. NO DEFECTS NOTED. FURTHER T/S REQUIRED. TRANSFER TO DI 67284 IAW MEL 27-11-2. (M)  PROCEDURE COMPLIED WITH PLACARD INSTALLED. CAT C MBCB 11.02.25. MTX REURED AC TO SERVICE.
